# SDR AALA20180115001

- Difficulty date: January 15, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N398AN
- Make and model: Boeing 767323
- Aircraft serial: 29605
- Aircraft time: 72,260 hours, 11,715 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support
- Part number: 311T235039
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON INBOARD VERTICAL SUPPORT BELOW AFT UPPER DRAIN BOX IS CRACKED AND BROKEN.  INSTALLED A NEW SUPPORT IAW 51-00-05-1 AND DRAWING 311T2400.
